# SDR SWIA201439915

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N224AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 31,127 hours, 21,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR HANDLE RETRACTION AFTER TAKEOFF, PROXIMITY SYSTEM CAUTION MESSAGE AND PROXIMITY SYSTEM FAULT 2 STATUS MESSAGE.  COMPLIED WITH QRH.  R & R THE MLG SELECTOR VALVE IAW AMM, OPS CHECK GOOD.  NO LEAKS NOTED.  PN ON 53340-9, SN ON NGL/1451/05, PN OFF 53340-7, SN OFF NGL/1243/03.
